# SDR UIEA2017040100424

- Difficulty date: April 1, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 70,714 hours, 11,923 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: O

## Discrepancy

EQUIPMENT SMOKE STATUS MESSAGE WITH A FAINT ODOR OF SMOKE ON ARRIVAL.  A CHECK FOUND TO BE NORMAL, NO SMOKE ODOR, SMOKE DETECTOR INSPECTED, ALSO NORMAL.  FIRE TEST AND EQUIPMENT COOLING TEST FOUND NORMAL IAW AMM 26-10-51.
